RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 6, Pages 941–949 (Mi mz2767)  

This article is cited in 1 scientific paper (total in 1 paper)

Compactness principle for periodic singular and fine structures

V. V. Shumilova

Murom Institute, Vladimir State University

Abstract: We consider the compactness principle in the variable space $L^2$ related to a periodic Borel measure. We assume that the periodic Borel measure determines a periodic singular or a fine structure. We prove the compactness principle for periodic singular and fine grids, box structures, and composite structures on the plane and in space.

DOI: https://doi.org/10.4213/mzm2767

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:6, 878–885

Bibliographic databases:

UDC: 517.9
Received: 20.05.2004

Citation: V. V. Shumilova, “Compactness principle for periodic singular and fine structures”, Mat. Zametki, 79:6 (2006), 941–949; Math. Notes, 79:6 (2006), 878–885

Citation in format AMSBIB
\Bibitem{Shu06}
\by V.~V.~Shumilova
\paper Compactness principle for periodic singular and fine structures
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 6
\pages 941--949
\mathnet{http://mi.mathnet.ru/mz2767}
\crossref{https://doi.org/10.4213/mzm2767}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261488}
\zmath{https://zbmath.org/?q=an:1134.35305}
\elib{http://elibrary.ru/item.asp?id=9293151}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 6
\pages 878--885
\crossref{https://doi.org/10.1007/s11006-006-0099-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238504700032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747827169}


Linking options:
  • http://mi.mathnet.ru/eng/mz2767
  • https://doi.org/10.4213/mzm2767
  • http://mi.mathnet.ru/eng/mz/v79/i6/p941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shumilova, “O printsipe kompaktnosti v peremennom prostranstve $L^p$ dlya periodicheskikh struktur”, Sib. elektron. matem. izv., 6 (2009), 526–532  mathnet  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:47
    References:22
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019